# SDR DALA2018101906180

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 82,510 hours, 37,457 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LP 9579514) FIRST OFFICER TURNED ON TABLE LIGHT (SLIDING WINDOW) SMELLED BURNING ELECTRICAL ODOR. STOWED LIGHT AND SMELL WENT AWAY. LIGHT DOES WORK. COMPLY WITH NO GO ODI PREVENTION PROGRAM IAW TSM FOUND MAP LIGHT AT FAULT. REMOVED AND REPLACED MAP LIGHT. NO SMELL NOTED.
